# SDR FDEA201107293022

- Difficulty date: July 29, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,424 hours, 29,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 3076
- Condition: Inoperative
- Location: Cabin
- Part time: 2,275 hours, 1,751 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED L1 EMERGENCY LIGHT ASSY AND BATTERIES IAW MTSI 33-50-2465, MM REF 33-50-101-2-0.  OPS CHECK GOOD.  REPLACED L1 EMERGENCY LIGHT ASSY AND BATTERIES IAW MTSI 33-50-2465, MM REF 33-50-101-2-0, OPS CHECK GOOD.
